# SDR AALA202203309198

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737-8
- Aircraft serial: 29560
- Aircraft time: 36,211 hours, 14,847 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR LOCK IS HARD TO LOCK. LUBED AFT LEFT LAVATORY DOOR LATCH, OPERATIONS CHECKS NORMAL. PER CMM 25-40-64.
